Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Automorphisms of the Toeplitz algebra


Authors: Paul S. Muhly and Jingbo Xia
Journal: Proc. Amer. Math. Soc. 116 (1992), 1067-1076
MSC: Primary 47B35; Secondary 46L55, 47D99
DOI: https://doi.org/10.1090/S0002-9939-1992-1104400-1
MathSciNet review: 1104400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate conditions under which a homeomorphism of the unit circle induces, via composition, an automorphism of the $ {C^ * }$-algebra generated by all the Toeplitz operators with bounded measurable symbols.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 46L55, 47D99

Retrieve articles in all journals with MSC: 47B35, 46L55, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1104400-1
Article copyright: © Copyright 1992 American Mathematical Society